PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 40 | 1 | 415-428
Tytuł artykułu

Two limit transitions involving multivariable BC type Askey-Wilson polynomials

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In the first part (without proofs) an orthogonality measure with partly discrete and partly continuous support will be introduced for the five parameter family of multivariable BC type Askey-Wilson polynomials. In the second part, the limit transitions from BC type Askey-Wilson polynomials to BC type big and little q-Jacobi polynomials will be described in detail.
Rocznik
Tom
40
Numer
1
Strony
415-428
Opis fizyczny
Daty
wydano
1997
Twórcy
  • Department of Mathematics, University of Amsterdam, Plantage Muidergracht 24, 1018 TV Amsterdam, The Netherlands
Bibliografia
  • [AA] G.E. Andrews, R. Askey, Classical orthogonal polynomials, in: Polynômes Orthogonaux et Applications, C. Brezinski, A. Draux, A.P. Magnus, P. Maroni and A. Ronveaux, eds., Lecture Notes in Math. 1171, Springer, New York, 1985, 36-62.
  • [AW] R. Askey, J. Wilson, Some basic hypergeometric orthogonal polynomials that generalize Jacobi polynomials, Mem. Amer. Math. Soc. 54 (1985), no. 319.
  • [K1] T.H. Koornwinder, Askey-Wilson polynomials for root systems of type BC, Contemp. Math. 138 (1992), 189-204.
  • [K2] T.H. Koornwinder, Askey-Wilson polynomials as zonal spherical functions on the SU(2) quantum group, SIAM J. Math. Anal. 24 (1993), pp. 795-813.
  • [M] I.G. Macdonald, Orthogonal polynomials associated with root systems, preprint 1988.
  • [S] J.V. Stokman, Multivariable big and little q-Jacobi polynomials, Mathematical preprint series, Univ. of Amsterdam (1995), report 95-16, to appear in SIAM J. Math. Anal.
  • [S1] J.V. Stokman, Askey-Wilson polynomials with partly discrete ortogonality measure, Mathematical preprint series, Univ. of Amsterdam (1996), report 96-06, to appear in the Ramanujan Journal.
  • [SK] J.V. Stokman, T.H. Koornwinder, Limit transitions for BC type multivariable orthogonal polynomials, Mathematical preprint series, Univ. of Amsterdam (1995), report 95-19. To appear in Canad. J. Math.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv40z1p415bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.